MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink sensor (id: 826850) was implanted on (b)(6) 2025.While preparing the patient for transport to computed tomography (ct) scan, the bedside monitor pressure box was moved to the transport monitor, and staff were unable to get the transport monitor to synchronize with the cerelink monitor.While the nurse was troubleshooting, the patient¿s icp drifted down from the mid-teens to 0¿1.They changed the cerelink monitor, but the icp remained unchanged.They then placed the bedside monitor pressure module back into the bedside monitor but again were not able to synchronize with the cerelink.The icp remained at 0¿1, and they decided to zero the sensor (which was done per the time/date on the cerelink monitor).Although they successfully synchronized the cerelink to the bedside monitor, they did not wait for the bedside monitor¿s digital readout to match the reference number sent from the cerelink.The icp was still reading 0¿1, but when the patient was stimulated or coughed, the icp increased to around 6, and the icp waveform appeared normal.It was confirmed that the reference lead was securely attached and that the sensor had been re-zeroed.The patient was never moved from the bed and did not go to ct at that time.The nursing staff had zeroed the sensor while attempting to troubleshoot.The patient did not experience any signs or symptoms.Due to the issue, the sensor was removed on (b)(6) 2025 and was not replaced.The patient¿s status remained stable.Additional information: monitor used and serial number - cerelink ¿ two monitors used to r/o monitor issue ¿ serial numbers unknown sensor information kit used (ex: 826850) 826850.Serial number (located on backside of sensor) unknown, asked that it be saved when discontinued ¿ but it was discarded lot number (located on the unit carton/box) unknown.Implant location (ex: parenchyma) parenchyma was the integra/codman icp monitor connected to a patient monitor - yes.A.If yes, provide patient monitor make & model - phillips intellivue was the patient lead always connected - yes, connected securely description of the failure: icp dropped from mid-teens to 0-1.Prior to caregivers contacting me they plugged the sensor into a different cerelink monitor and also re-zeroed the sensor (while implanted).The reference lead was securely attached.I explained to the bedside nurse, pa, and md that the cerelink displayed mean icp could no longer be considered accurate since the sensor was re-zeroed while in place.The physician kept the sensor in and asked the nurses to add 13 to the displayed mean.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The cerelink sensor (id 826850) was not returned for evaluation as the product was discarded and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22069411
Report Number3013886523-2025-00113
Device Sequence Number15621380
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public10381780520672
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK CABLE (ID 826845); CERELINK MONITOR (ID 826820)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceWhite